MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED CARDIAC COMPRESSOR

Defibtech, L.L.C. Lifeline; AUTOMATED CARDIAC COMPRESSOR
Model Number RMU-U2000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that their arm arm xr engine ram assembly sleeve slides downward when the piston starts its compression procedure and the device does not initiate compressions.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Although requested, additional information necessary to investigate the complaint remains unavailable, and the root cause is unknown.Should additional information become available, it will be evaluated and a supplemental report submitted, as appropriate.

Brand Name
Lifeline
Common Device Name
AUTOMATED CARDIAC COMPRESSOR
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50772432
Report Number3003521780-2026-01595
Device Sequence Number10561872
Product Code DRM
UDI-Device Identifier00815098020812
UDI-Public(01)00815098020812
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K211289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMU-U2000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown